# SDR SWAA2016090955640

- Difficulty date: August 17, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 63,995 hours, 37,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD LOWER STUB BEAM FRAME CRACKED BETWEEN BS 294-BS 295, WL 209.  REPAIRED FRAME IAW EA.
